Benylin Phlegm Cough Plus Decongestant Syrup helps to relieve chestly coughs while also clearing that blocked up feeling in the nose and sinuses. The active ingredient guaifenesin loosens mucus in the lungs to help cough up mucus easily. The pseudoephedrine hydrochloride is a decongestant that relieves nasal and sinus congestion.
- Type of Product
Each 5ml of syrup contains 100 mg Guaifenesin and 30mg Pseudoephedrine hydrochloride, Sucrose 3g per 5ml, Sunset yellow (E110) 0.25mg per 5ml, Ponceau 4R (E124) 0.25mg per 5ml. Methyl hydroxybenzoate (E218) 5.0mg per 5ml, Propyl hydroxybenzoate (E216) 0.5mg per 5ml and ethanol (96%) 0.25ml per 5ml.
Adults and children 12 years and over take one 10ml (two 5ml spoonful’s) 4 times daily. Do not take more than 40ml in any 24-hour period.